Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having yellow light in peripheral vision. What it could be?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1037 Questions
I am 28 yr old male and suddenly only see yellow light in my right peripheral vision. What could this be and how long can I wait before I should consider this an emergency
Posted Thu, 16 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
Dear Manaiditch,
Thanks for sending your query to us.
Since you are a healthy young person,there is not enough reason for a situation to arise.
The issue is to be tackled within 3-4 hours,as that is the time we will allow you to recover on your own.
We have to rule out any defect in the retina before we start detailed detailed workup.
please do get back to in case of any further query in this regard.
Above answer was peer-reviewed by
Follow-up: Having yellow light in peripheral vision. What it could be? 2 minutes later
So I can wait 3-4 hours and if it doesn't go away should I go to the emergency room or can I wait until tomorrow? Also, I recently was prescribed adderall could this possibly be a side effect of the drug?
Answered by Dr. N. K. Misra 11 minutes later
Thanks for getting back to us.
I allowed you few hours as i did not have access to this information.
Now i would like to ER and waiting for a day is not advisable.
Chances are that this is due to the new medication you have started,dose modulation and change of durug are needed.
get back to me if needed.
Above answer was peer-reviewed by
Follow-up: Having yellow light in peripheral vision. What it could be? 1 minute later
Thank you. I'll wait a couple hours and if it does not get better I will go to the ER
Answered by Dr. N. K. Misra 8 minutes later
My dear,
your main focus is to be on Addarall,as it is a new drug used for you .
More importantly i expect that you are not using any other medication as there can be significant drug interactions with Addarall.
Do get back to me if needed
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor